Publication Type:

Journal Article

Source:

Communications in Nonlinear Science and Numerical Simulation, Volume 16, Number 4, p.1970 - 1977 (2011)

URL:

http://www.sciencedirect.com/science/article/pii/S1007570410003977

Keywords:

Impulsive conditions

Abstract:

<p>This paper is mainly concerned with the existence of solutions of first order nonlinear impulsive fractional integrodifferential equations in Banach spaces. The results are obtained by using fixed point principles. Further, some interesting examples are presented to illustrate the theory.</p>

Cite this Research Publication

K. Balachandran, Kiruthika, S., and Trujillo, J. J., “Existence results for fractional impulsive integrodifferential equations in Banach spaces”, Communications in Nonlinear Science and Numerical Simulation, vol. 16, pp. 1970 - 1977, 2011.